# SDR HNAA2024050900345

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,417 hours, 37,654 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 60 KNTS ICE COND-A/I INOP, NO T/O CONFIG AND E2 A/ICE FAIL DISPLAYED. E2 A/ICE FAIL REMAINS DISPLAYED.  FACT  08MAY24  19:00  TRI PERFORMED A/ICE VALVES OPS CHECK IAW AMM 30-00-00-00-700-803-A. OPS CHECK GOOD. CONFIGURED A/C IN TAKEOFF CONFIGURATION AND TESTED T/O CONFIG BUTTON WITH NO DEFECTS NOTED. TAXI AICRAFT TO 40KNTS WITH NO DEFECTS NOTED. A/C OK FOR SERVICE.
